MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TUBE,ENDOTRACH,HVLP,CUFF,MURPHY,3.0MM

MEDLINE INDUSTRIES, LP Medline; TUBE,ENDOTRACH,HVLP,CUFF,MURPHY,3.0MM
Model Number DYNJAETC30
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the cuff is "too large and rigid for safe use in infants".It was reported that the "cuff is too large and positioning the entire cuff below the cords risks unintended endobronchial intubation".The customer reported they were unable to remove ett which caused the patient to be admitted to the icu.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Unable to remove tube, leading to icu admission.

Brand Name
Medline
Common Device Name
TUBE,ENDOTRACH,HVLP,CUFF,MURPHY,3.0MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17050321
Report Number1417592-2023-00240
Device Sequence Number7040044
Product Code BTR
UDI-Device Identifier10888277689480
UDI-Public10888277689480
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJAETC30
Device Catalogue NumberDYNJAETC30
Device Lot Number59222112653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown